Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Brown bleeding after having unprotected sex. No cramps. Was it my period?

Hi. I had unprotected sex last January 7, 2013. The next day I had light bleeding consist of brownish blood until it eventually became heavier the next days. That bleeding lasted until January 16 and had no menstrual cramps present. Was it menstruation already? On January 19, 2013. I engaged to unprotected sex again. This time I took emergency morning after pills. On January 21, 2013 I felt nauseous and vomited on January 22, 2013. I was always nauseous until January 25 when I took a pregnancy test which had a negative result. So maybe me being nauseous was just psychological. Yesterday, January 28, 2013 I had heavy bleeding and painful lower left abdominal cramps. What could be the meaning of this? Why do I experience menstruation twice this month? Am I pregnant? Is this because of the emergency morning after pill? Please answer.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello there!
Thank you for asking,.
Yes they both were menses, And it appears you have polymenorrhagia, menses cycle less than 21 days. so you need a gynecologist for Assessment. And vomit and all that is explained By UTIs. Any how see the Gynae oBs people for ruling out this excessive bleeding etiology.

Good Luck
S Khan
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor